# SDR AALA201805249033

- Difficulty date: May 19, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug MD 83
- Aircraft serial: 53618
- Aircraft time: 52,691 hours, 26,817 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Nut
- Condition: Loose
- Location: Sliding Window
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. CAPTAIN SLIDER WINDOW UPPER RIGHT CORNER BALL DOES NOT GO INTO TRACK. REPLACED AND TORQUED UPPER FORWARD SLIDER MOUNT NUT THAT WAS LOOSE REF MM 20-30-01. WINDOW OPERATIONS CHECK NORMAL REF MM 56-10-03.
